# SDR ASAA2015100913415

- Difficulty date: October 9, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 28,478 hours, 8,794 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEVERAL TIMES AT CRUISE ALTITUDES, INTERMITTENT MASTER CAUTION WITH AUTO FAIL AND ALTN LIGHT ILLUMINATED WITH NO CHANGE IN CABIN PRESSURE.  THE LIGHTS EXTINGUISHED WITHIN A FEW SECONDS.  ACFT GROUNDED.  ACC. FIM TASK 21-31, NR 801.  NO FAULTS LOGGED NR 1 OR NR 2 DCPC.  GROUND TEST OK, UNABLE TO DUPLICATE.
